Open Access
2016 Existence of Solutions for Some Nonlinear Problems with Boundary Value Conditions
Dionicio Pastor Dallos Santos
Abstr. Appl. Anal. 2016(SI2): 1-10 (2016). DOI: 10.1155/2016/5283263


We study the existence of solutions for nonlinear boundary value problems φu=ft,u,u,lu,u=0, where l(u,u)=0 denotes the boundary conditions on a compact interval 0,T, φ is a homeomorphism such that φ(0)=0, and f:0,T×R×RR is a continuous function. All the contemplated boundary value problems are reduced to finding a fixed point for one operator defined on a space of functions, and Schauder fixed point theorem or Leray-Schauder degree is used.


Download Citation

Dionicio Pastor Dallos Santos. "Existence of Solutions for Some Nonlinear Problems with Boundary Value Conditions." Abstr. Appl. Anal. 2016 (SI2) 1 - 10, 2016.


Received: 7 June 2016; Revised: 9 August 2016; Accepted: 9 August 2016; Published: 2016
First available in Project Euclid: 3 October 2016

zbMATH: 1360.34038
MathSciNet: MR3546006
Digital Object Identifier: 10.1155/2016/5283263

Rights: Copyright © 2016 Hindawi

Vol.2016 • No. SI2 • 2016
Back to Top